# SDR YENA201906030295

- Difficulty date: May 30, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 25,496 hours, 7,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FT # 1926,  DIRTY SOCK SMELL REPORTED BY FA'S 1,2, & 3 AFTER SHUTDOWN AT GATE. ODOR PRESENT ITSELF DURING FINAL DESCENT. NOTICED BY FLIGHT CREW AS WELL. FA'S REPORT SATISFIES LEVEL 2;  COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE.
